Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Intense nausea, cold sweats, vision whitened, took ibuprofen, felt normal. What could this be?

Hi, last night I was woken up by feelings of intense nausea . I was also having cold sweats and a sense that I was on the verge of passing out (my vision started to white out). My husband got me some water and ibuprofen and after a while the sensation passed. This isn t the first time it s happened, but it s been months since the last incident. When I told my doctor the last time, she checked my heart and thyroid (all normal). Any ideas?
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response
Welcome to HCM.
Such episodes are seen usually in cardiac disorders which is called as syncope. These syncopal attacks can be called as fainting spells too. This also happens when there is sudden fall in blood pressure or sugar levels in the body. I suggest assessment of blood pressure and sugar levels also. Take a nutritious diet and drink lots of water. At least 3-4 liters per day of water is normal recommended intake. Get your sugar levels tested with your BP. Keep pillows below your feet (foot end elevation)during sleep to increase the blood to heart and brain. Thanks.
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor